# SDR SWAA2022031173181

- Difficulty date: July 9, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 28,005 hours, 16,950 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZ STAB PNL 333AT SLIDING SEAL WORN THIN ON EDGE. STARTING TO CRACK. / REMOVED AND REPLACED BLADE/SEAL SLIDING SEAL ASSEMBLY FOR PANEL 333AT IAW BOEING DWG 186A3101-35 REV A. A TAG A67323; A88245
